# SDR RAIA2019122070001

- Difficulty date: December 17, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 42,629 hours, 26,028 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX678903
- Condition: Failed
- Location: Nr 2 Hyd Sys
- Part time: 123 hours, 92 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM 2 FAIL.   R&R #2 HYDRAULIC PUMP. OPS CHECK GOOD.
